MathSciNet Relay Station
MathSciNet bibliographic data
MR405048 45N05
Helton, Jon C. Solution of integral equations by product integration. Proc. Amer. Math. Soc. 49 (1975), 401–406.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement